Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



On the $ L\sb{\infty }$ Walsh arrays for $ \Gamma (x)$ and $ {\rm Erfc}(x)$

Author: John R. Rice
Journal: Math. Comp. 18 (1964), 617-626
MSC: Primary 41.17
MathSciNet review: 0168978
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. Werner & R. Collinge, ``Chebyshev approximations to the Gamma function,'' Math. Comp., v. 15, 1961, p. 195-197.
  • [2] J. L. Walsh, Interpolation and approximation by rational functions in the complex domain, Third edition. American Mathematical Society Colloquium Publications, Vol. XX, American Mathematical Society, Providence, R.I., 1960. MR 0218587
  • [3] J. L. Walsh, Private communication.
  • [4] J. L. Walsh, On approximation to an analytic function by rational functions of best approximation, Math. Z. 38 (1934), no. 1, 163–176. MR 1545445,

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 41.17

Retrieve articles in all journals with MSC: 41.17

Additional Information

Article copyright: © Copyright 1964 American Mathematical Society

American Mathematical Society